Case No. 68

How would you rate this case?

Awful

Poor

Average

Good

Perfect

Flag/Report
Case No. 68

Instructions:

What is the issue?

Let us know in a brief paragraph or sentence why you are flagging this case. Here are some other issues we, at Medzcool, would like to know about:

  • Spam or misleading content
  • Violation of privacy
  • Unnescessary sexual content
  • Unnescessary violent content
  • Hateful or abusive content
  • Promotion of harmful acts

Report:

Flagged cases and users are reviewed withing 24 - 48 hours upon submission of a report. The report will be reviewed to determine whether the case and it's author (user) has violated Medzcool's Terms of Use and/or Community Guidelines. Accounts are penalized for violations to either the Terms of Use and/or Community Guidlines. Repeated violations can lead to account termination.

Thank you for your report, it will be reviewed within the next 24-48 hrs.
Chief Complaint:

Weirdly Twitching following plant spraying

Published: Aug. 3, 2017
Case No. 68
Author: M00se
CASE SCENARIO

You are working your standard day shift at the ED when you are called for a 22 y/o female patient that was rushed through the ER doors suffering from increased SOB. As soon as you arrive you notice the patient is looking at you confused, appears to be crying a lot, is diaphoretic and is clearly heavily dyspneic. An audible wheezing is heard and the smell of emesis is easily noticeable which appears to be on the patients shirt and shoes. The accompanying person tells you she was found walking sporadically around the plants she spends your days spraying with Parathion. She adds that they work at the local plant store and decided to call the paramedics because she wasn't able to say more than two words before having to take a breathe and her face was "twitching weirdly".

QUESTION

What should be your first course of action?

Pralidoxime followed by Atropine
Diazepam
No drugs, simply decontamination
Atropine followed by Pralidoxime